# SDR GTIA2019061703422

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 8,607 hours, 3,865 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Limiter
- Condition: Tripped
- Location: Slat Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

F/CTL SLATS FAULT NUMEROUS TIMES ON APPROACH SLATS EVENTUALLY DEPLOYED NORMALLY AFTER RECYLING 3 TIMES-PERFORMED TSM 27-81-00-810-810-A FOUND TOURQUE LIMITER (6041CM) TRIPPED. R/R TYPE B ACTUATOR (6041CM) IAW AMM 27-84-49PB401. PERFORMED OPS TEST OF THE SLAT POWER TRANSMISSION PER AMM 27-84-49-400-002. OPS TEST OKAY. A/C OKAY FOR SERVICE.
